# SDR AWXA200700527

- Difficulty date: April 21, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 20,480 hours, 7,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN FLOORBEAM, FR 66 + 6" TO FR 70, -Y765.  REPLACED MAIN CABIN FLOORBEAM, FR 66 + 6" TO FR 70, -Y765 IAW A320 SRM 51-72-11.
